# SDR CA140623005

- Difficulty date: May 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BACN10VR2CG
- Condition: Corroded
- Location: Bsa 270
- Part time: 42,789 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEVEL 3 CORROSION FWD PASSENGER WET AREA AT BS 270 UPPER SURFACE OF FLOOR BEAM. REPAIRED IAW SERVICE REQUEST 4-2537007535 INSTRUCTIONS AND ENGINEERING REPAIR ORDER 11566.
